# SDR 00FDEA00709

- Difficulty date: October 2, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 17,066 hours, 3,794 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S4929147
- Condition: Cracked
- Location: Upper Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPT SEAT TRACK ALONG X = 47 & Y = 635 FOUND WITH LWR FLANGE CRACKED.  *S/D*  REMOVED AND REPLACED PER IAW SRM 53-42-01 VOL III AND SRM 53-70-00 VOL I.
